research centers


Search results: Found 1

Listing 1 - 1 of 1
Sort by

Article
Oscillations of First Order Linear Delay Differential Equations with positive and negative coefficients
تذبذب المعادلات التفاضلية التباطوئية الخطية من الرتبة الأولى ذات المعاملات الموجبة والسالبة

Authors: Zainab Ahmed Abdullah زينب احمد عبد الله --- Intisar Haitham Qasem حسين علي محمد --- Hussain Ali Mohamad حسين علي محمد
Journal: Baghdad Science Journal مجلة بغداد للعلوم ISSN: 20788665 24117986 Year: 2011 Volume: 8 Issue: 3 Pages: 806-809
Publisher: Baghdad University جامعة بغداد

Loading...
Loading...
Abstract

Oscillation criteria are obtained for all solutions of the first-order linear delay differential equations with positive and negative coefficients where we established some sufficient conditions so that every solution of (1.1) oscillate. This paper generalized the results in [11]. Some examples are considered to illustrate our main results.

في هذا البحث تمت دراسة المعادلات التباطؤية الخطية ذات المعاملات الموجبة و السالبة من الرتبة الأولى . حيث تم إيجاد شروط ضرورية وكافية لضمان تذبذب كافة حلول المعادلة وشروط كافية أخرى للحلول غير المتذبذبة كي تكون متقاربة الى الصفر,وقد أعطينا بعض الأمثلة لتوضيح هذه النتائج .

Listing 1 - 1 of 1
Sort by
Narrow your search

Resource type

article (1)


Language

English (1)


Year
From To Submit

2011 (1)